Show simple item record

dc.contributor.authorGuàrdia Rubies, Jordi
dc.contributor.authorNart, Enric
dc.contributor.authorPauli, S.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2012-09-18T16:54:18Z
dc.date.available2012-09-18T16:54:18Z
dc.date.created2012-11
dc.date.issued2012-11
dc.identifier.citationGuardia, J.; Nart, E.; Pauli, S. Single-factor lifting and factorization of polynomials over local fields. "Journal of symbolic computation", Novembre 2012, vol. 47, núm. 11, p. 1318-1346.
dc.identifier.issn0747-7171
dc.identifier.urihttp://hdl.handle.net/2117/16519
dc.description.abstractLet f (x) be a separable polynomial over a local field. The Montes algorithm computes certain approximations to the different irreducible factors of f (x), with strong arithmetic properties. In this paper, we develop an algorithm to improve any one of these approximations, till a prescribed precision is attained. The most natural application of this ‘‘single-factor lifting’’ routine is to combine it with the Montes algorithm to provide a fast polynomial factorization algorithm. Moreover, the single-factor lifting algorithm may be applied as well to accelerate the computational resolution of several global arithmetic problems in which the improvement of an approximation to a single local irreducible factor of a polynomial is required
dc.format.extent29 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshAlgorithms
dc.subject.lcshPolygons
dc.subject.lcshPolynomials
dc.subject.otherLocal field
dc.subject.otherMontes algorithm
dc.subject.otherMontes approximation
dc.subject.otherNewton polygon
dc.subject.otherOkutsu approximation
dc.subject.otherPolynomial factorization
dc.titleSingle-factor lifting and factorization of polynomials over local fields
dc.typeArticle
dc.subject.lemacAlgorismes
dc.subject.lemacPolígons
dc.subject.lemacPolinomis
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Grup de Recerca en Teoria de Nombres
dc.identifier.doi10.1016/j.jsc.2012.03.001
dc.rights.accessOpen Access
drac.iddocument10615717
dc.description.versionPostprint (published version)
upcommons.citation.authorGuardia, J.; Nart, E.; Pauli, S.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of symbolic computation
upcommons.citation.volume47
upcommons.citation.number11
upcommons.citation.startingPage1318
upcommons.citation.endingPage1346


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain